# SDR SWAA2018031920476

- Difficulty date: February 21, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Collar
- Part number: 7377360
- Condition: Corroded
- Location: Lock Fastener
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER U14 SPLICE STIFFENER PANEL 532FB LOCK FASTENER COLLARS CORRODED.   R & R THE LOCK FASTENER COLLARS IAW SRM AND DWG.
